This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Hi, I'm 21 years old seemingly healthy and 125 pounds. I went to the dr when I noticed an itchy rash on my stomach and arms. The dr said she didn't know what it was caused by but it looked like a strep rash. I was fine otherwise and didn't have strep. She told me to use hydrocortisone and if it wasn't gone in a week to come back in. It went away. Also that day I had a full std screening because in the back of my head I thought I might have HIV or syphillis (syphilis). Everything came back negative. I have also been with my boyfriend 2 years and can't see him cheating on me. Later I noticed hive like lesions popping up on my lips and disappearing within 10-20 minutes. They are not noticeable unless pointed out. The roof of my mouth, nose, and eyes where also itchy prior to any of these symptoms and still continue to be. Today at work the roof of my mouth began to itch so I itched it with my tongue. I felt this hard bump there and it is no longer itchy. I think all of these symptoms are connected because they all feel similar. I take Allegra d occasionally, Wellbutrin, and yaz birth control. These symptoms also seem to be associated with high stress situations, but not all the time. I really need help I don't know what to do my family and my boyfriend all think I'm just a worry wart.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.